MathSciNet Relay Station
MathSciNet bibliographic data
MR897653 (88f:05024) 05B07
Stinson, D. R. Frames for Kirkman triple systems. Discrete Math. 65 (1987), no. 3, 289–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement